# SDR USAA200708002

- Difficulty date: August 14, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 51,248 hours, 35,211 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 CRACKS, 2.25 INCHES AND 1.25 INCH AT STA 727D & S27R AND STA 727G S-23R.
